# SDR DALA2023020700930

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 138,929 hours, 20,356 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 SMOKE IN THE CABIN ON TAXI OUT. RETURNED TO THE GATE. CORRECTIVE ACTION: REVERSE M PROC ON RT PACK. R/R RT PACK ACM PER B767 AMM 21-51 OPS CK OK. (9919820)
